# SDR 01FDEA00071

- Difficulty date: January 31, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 34,232 hours, 1,125 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO DESCENT, A STRONG BURNING ODOR SMELL IN COCKPIT.  AC RELEASED PER MEL 34-32A 1WX RADAR SYS INOP.
